# SDR DLM88050281

- Difficulty date: May 18, 2005
- Submitted: May 20, 2005
- Operation: Air carrier
- Aircraft: N919DL
- Make and model: Doug MD-88
- Aircraft serial: 49584
- Aircraft time: 46,503 hours, 37,277 cycles
- System (JASC): 3251 · Steering Unit
- Part: Actuator
- Condition: Bypassing
- Location: Ngl Steering
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF, NOSE GEAR DID NOT RAISE.  LOUD VIBRATION FELT IN NOSE GEAR, BUT IT DID NOT RAISE.  NOSE LANDING GEAR INDICATOR ON CENTER CONSOLE REMAINED EXTENDED.  FOUND STEERING ACTUATOR BYPASSING FLUID.  REPLACED SAME.
